Zhu Chuanxi, Xu Zongben, "Some theorems of random operator equations", International Journal of Mathematics and Mathematical Sciences, vol. 30, Article ID 375851, 4 pages, 2002. https://doi.org/10.1155/S0161171202111252
Some theorems of random operator equations
We investigate a class of random operator equations, generalize a famous theorem, and obtain some new results.
Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.